# SDR SWAA2022101045315

- Difficulty date: September 1, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS986 FLOOR BEAM AT LBL42. / [01] CORROSION ON BS 986 FLOOR BEAM AT LBL 42 FOUND 100% OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE ON THE PREVIOUS REPAIR. THE STRUCTURAL ITEM WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PAR 9C;13] FABRICATED -1 T-CHORD FROM BAC1505-101474 7050-T76511 LOT# 1495939-1; -2 (2EA) ANGLES FROM BAC1490-2811 7075T6 CLAD LOT#1498610-1; -3 (2EA) ANGLES FROM BAC1490-2900 7075T6 CLAD LOT#1495938-1 AND -4 (2EA) STRAPS FROM 7075T6#0.080' CLAD LOT#1492623-1. TREATED IAW SRM 53-70-51-2R-4 REPAIR 4... OK TO PRIME;[14] LOCATED AND DRILLED NEW SHEAR TIE FROM TOOL ROOM SI# 7530797 IAW SRM 53-70-51-2R-4 REPAIR 4... OK TO INSTALL;18] FABRICATED 4 EA STRUCTURAL FILLERS FROM 7075T6#0.090' CLAD LOT#1482311-1. TREATED.... IAW SRM 53-70-51-2R-4 REPAIR 4 OK TO PRIME;[19] LOCATED AND DRILLED NEW CLIPS FROM TOOL ROOM PN#147A5615-6 (2 EA) AND PN#147A5615-5 (2EA) DUE TO THE OFFSET IAW SRM 51-40-05 AND IAW SRM 53-70-51-2R-4 REPAIR 4... OK TO INSTALL;[20] FABRICATED A STRUCTURAL FILLER FOR STIFFENFER AT LBL 3.5 AFT SIDE FROM 7075T6#0.090' CLAD LOT#1482311-1 PLUS 7075T6#0.080' CLAD LOT#1492623-1 PLUS 7075T6#0.071' CLAD LOT#1478276-1...TREATED IAW SRM 53-70-51-2R-4 REPAIR 4... OK TO PRIME;25] INSTALLED -1 T-CHORD; -2 (2EA) & -3 (2EA) ANGLES; -4 (2EA) STRAPS AND (5EA) STRUCURAL FILLERS IAW SRM 53-70-51-2R-4 REPAIR 4;
